MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM

B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM
Model Number 4430425
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: the manufacturing file was reviewed.It is compliant with our specifications and no abnormality was detected.No other similar complaint was reported on this batch of access ports.Investigation: neither the involved device nor the x-ray pictures were returned for analysis.No thorough investigation can be performed.Conclusion: without the involved device no conclusion can be drawn concerning the cause of the catheter disconnection.It is a known complication of access port implantation.No corrective action is envisaged.
 
Event or Problem Description
On (b)(6) 2016: implantation of an access port via the right subclavian vein.The correct catheter connection was confirmed.On (b)(6) 2016: during the second chemotherapy administration, disconnection fo the catheter is noted.The catheter was removed by femoral approach due to its migration in the vena cava.On (b)(6) 2016: explantation of the access port and placement of a second one.Remark: no problem during the administration of the first chemotherapy treatment.

Brand Name
CELSITE
Common Device Name
ACCESS PORT SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS - OWNER
204 avenue du marechal juin
boulogne billancourt, 92100
FR  92100
MDR Report Key5999949
Report Number9612452-2016-00036
Device Sequence Number13662839
Product Code LJT
UDI-Device Identifier04046963594817
UDI-Public04046963594817
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130576
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/28/2016
Device Model Number4430425
Device Lot Number36906892
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2016
Initial Report FDA Received Date10/05/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;